MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305761
Medical Device Problem Code Shielding Failure (1568)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle eclipse 25x1 rb safety mechanism failed it was reported by customer that the safety mechanism "pops off" during activation leaving needle exposed for potential injury verbatim: rcc received a complaint via email.Email(s) attached.Name: facility name: (b)(6).Summary of issue: safety mechanism "pops off" during activation leaving needle exposed for potential injury date of incident: (b)(6) 2025 has the product/packaging been saved? : yes did harm occur to the patient as a result of this product failure?: no manufacturer: bd please provide any other important details, if needed.: 25g x 1 inch tw needle are there photos for this product failure? yes.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 600 representative samples submitted for evaluation.The reported issue of safety mechanism failure was not confirmed upon inspection of the samples.Analysis of the samples showed no broken shields or hub hook breakage.125 of the 600 samples were subjected to an activation/ locking force test per procedure and all samples passed with no abnormalities observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
ECLIPSE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23647351
Report Number2243072-2025-01426
Device Sequence Number4824806
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610(11)241213(17)291130(10)4340803
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305761
Device Lot Number4340803
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown